# SDR Z1RA761038120717

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,536 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19685CB07
- Part serial: 221
- Condition: Failed
- Location: Nr 1
- Part time: 1,536 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT #1 SIDE MFD PRODUCED FAIL MESSAGE. WOULD NOT REBOOT.
